# SDR DATA20220909001

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N360AB
- Make and model: Stbros SD360300
- Aircraft serial: SH3756
- Aircraft time: 25,282 hours, 25,687 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224133
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LEFT ENGINE FIRE WARNING AND FIRE FAULT INDICATION DURING CRUISE. CREW EXECUTED MEMORY ITEMS AND QRH PROCEDURES FOR ENGINE FIRE, DECLARED AND EMERGENCY AND LANDED AT THE NEAREST SUITABLE AIRPORT. MAINTENANCE SUBSEQUENTLY DETERMINED THE FIRE LOOP DETECTOR WAS FAULTY AND REPLACED THE FIRE LOOP. AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES NOTED.
